Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Urge to evacuate after constipation. Have normal diet. PSVT episodes. Abdominal distension, why?

Dear Doctor For some time now i am having constipation and feel a urge for evacuation but after lots of straining,only a small quantity of stool is passed. so far i am taking my normal diet and have felt that rice makes me sick with heaviness in upper abdomen. During a throat infection,when i took Amoxycilin with lactic acid baccilus,it was (constipation) gone for few days.I do not feel any abdominal pain , nausea .I have not tried any laxatives. Sir,i had three-four episodes of PSVT in last ten years,and is presently on verapamil120SR.Also these episodes of PSVT occured only after abdominal distension ,and rumbling in intestine . i shall wait for your reply with regards Himadri Bhattacharya
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
You have not mentioned your age. I would advise you to get a thyroid test - TSH done. It would be advisable to get a stool for occult blood yes done . this has to be done for three consecutive days.If these tests are abnormal you might need further testing . I would suggest using a fibre supplement like Naturolax which will help you with complete evacuation
Answered: Sat, 28 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor